# SDR UHLA201604150178

- Difficulty date: April 15, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 32,989 hours, 28,477 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DOOR EICAS INDICATION INOP WHEN DOOR IS CLOSED.  VERIFIED CLOSED. R & R MAIN ENTRY DOOR HARNESS IAW AMM 20-10-01, AMM 52-73-01. OPS CHECK GOOD.
